to participate download our app

Jun 11
00:57
Taken my first pill after my 7 day break and it did this before when I first started my pills. Why is it when I took my pill at 8pm now 1:55am it makes me feel like I’m going to be sick like I actually feel like I’m going to be sick right now I’m super hot getting hot and cold flushes i know after a week of taking them this goes away but why dose this happen is it normal. Please help I’m feeling so unwell
 
2
Jun 11
01:31
I’ve never had that maybe you should go see a doctor?
 
Jun 11
12:16
Yeah this had happened the first time so befor my first brake started and this feeling did go away with in a week but my friend mum is a sexual health nurse and she said it’s completely fine unfortunately this is just something I’m going to have to deal with even know it’s stops me from sleeping and makes me feel terrible. And I have a phobia of sick and being sick so my anxiety doesn’t help haha.
 

to write your comment download our app